# SDR SWAA2021041363116

- Difficulty date: March 30, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 45,381 hours, 27,088 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD LEADING EDGE LOWER PANEL SUPPORT IS CORRODED AT TAI DUCT SUPPORT HOLE AT SS 308.04 / REMOVED AND REPLACED WITH NEW PER SRM 51-40-02.
